EconPapers    
Economics at your fingertips  
 

Asymptotic Estimates for r‐Whitney Numbers of the Second Kind

Cristina B. Corcino, Roberto B. Corcino and Nestor Acala

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The r‐Whitney numbers of the second kind are a generalization of all the Stirling‐type numbers of the second kind which are in line with the unified generalization of Hsu and Shuie. In this paper, asymptotic formulas for r‐Whitney numbers of the second kind with integer and real parameters are obtained and the range of validity of each formula is established.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/354053

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:354053

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:354053